Doctor insights on:
Renolen Eye Drops Recommended To Protect Cataract
Occurs whent here is a clouding (or change in protein composition) of the normally clear lens (which is located behind the pupil and iris) inside the eye. Cataracts are most commonly due to aging, but can be congenital (born with it), due to trauma or uveitis (eye inflammation). Can be worsened by long-term topical steroid ...Read more
Yes: Dry eye is the most common cause of eye irritation (can be due to meibomian gland disease/blepharitis or rosacea), - can be chronic if not addressed properly. Use lid hygiene (info: eyedoc2020.blogspot. Com) routine, artificial tears (non-preserved tears are best) for relief. ...Read moreSee 3 more doctor answers
Cataract procedure after 3weeks of eye drops, all ok. But 3days after, redness appeared, he gave fluormesolone for another 3 wks. It was gone exceptNow?
Drops after CE: After Cataract Extraction/surgery, we use steroid drops to decrease inflammation for about 2-6wks, antibiotics to prevent infection x 1wk, NSAID (nonsteroidal) every day for 4-6+wks depending on other risk factors (diabetes, etc) to avoid swelling in macula; after all drops done, usually only drops needed are artificial tears if dry eye sx; pts with glaucoma need drops for life usually. ...Read moreSee 1 more doctor answer
Seven weeks post cataract surgery on right eye. After surgery eye drops now have dry eye and need drops. Is this common and goes away with time?
My husband had cataract surgery recently. His eye drops ended one week ago but he is now having extreme photophobia. Should he be worried about this?
Probably not: All is probably fine but you should check with his surgeon. ...Read more
Should my friend be concerned about accumulation of fluid in her eye after cataract surgery? She believes the fluid may result from eye drops she's taking. Those are: bromday, predforte, and vigamox.
She needs to see her surgeon. In the vast majority of cases, there should be no issues like this. How come she can't get ahold of her surgeon? This makes no sense to me. It's a shame that you have to go online to ask this question for your friend instead of having her call her surgeon directly and resolving the issue in minutes.
In my practice, all surgical patients are given my email and cell phone number. That is what I would want if I were the patient! ...Read more
Can the eye drop N-acetylcarnosine reverse cataract? If it doesn't, is there another type that does? How long should I wait before surgery?
N-acetylcarnosine: N-acetylcarnosine (NAC) in small studies showed improve vision in cataract patients. However, it has not been studied in double blind, randomized, prospective way & studies were paid for by company who has vested interest. It is not FDA approved. Likely sun protection & eating a diet rich in antioxidants is just as good; so there is still not enough proof. More info at: eyedoc2020@blogspot. Com ...Read moreSee 1 more doctor answer
A cataract surgery was performed in aug/sept 2011. My eyes are always tired and I look tired too. Yes, I use drops for dryness. I am frustrated. Help!?
Would using 1 drop 2x daily for 2 weeks lotemax (loteprednol) gel 0.5 % causes any side effect or risk to eyes such cataract or glaucoma?
I'm having cataract surgery and am so afraid of vigamox eye drops and my doc won't use anything else. Most docs use a flour quilon, I'm afraid.
Short term: Almost all cataract surgery is done under local; the eye protection is to cover the eye during the period when the anesthetic is still in effect to prevent accidentally poking the eye. It is not used to promote healing. By the next day after surgery, the cover will have been removed and with ordinary caution, the eye will heal nicely. ...Read more
- Talk to a doctor online
- Similasan cataract care eye drops
- How long to use eye drops after cataract surgery?
- Sunglass protect eye
- Is chamomile recommended to get rid of cataracts?
- Flax oil for eye cataracts
- Yoga poses for eye cataracts
- Images of eye cataract
- Eye problems after cataract surgery
- Do visine eye drops cause cataracts?